# SDR 2024FA0000351

- Difficulty date: May 2, 2024
- Submitted: May 4, 2024
- Operation: Air carrier
- Aircraft: N332CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE ON DECENT LOST CABIN PRESSURE AT 33,000 FEET MADE EMERGENCY DECENT BOTH PACKS OPERATIONAL NORMAL NO PACK TRIP.
